Title: A complete classification of parallel surfaces in three-dimensional homogeneous spaces
Authors: Inoguchi, Jun-ichi *
Van der Veken, Joeri * # ×
Issue Date: Feb-2008
Publisher: D. Reidel Pub. Co.
Series Title: Geometriae dedicata vol:131 issue:1 pages:159-172
Abstract: We complete the classification of surfaces with parallel second fundamental form in all three-dimensional homogeneous spaces.
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science